# SDR MASA2011032402236

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 18,186 hours, 14,248 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Damaged
- Location: Main Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "CANADAIR" SIGN AT MAIN ENTRY DOOR HAS JAGGED METAL.  MX REMOVED DAMAGED "CANADAIR" SIGN.
